# SDR TIMA20151120008

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 38,142 hours, 49,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Terminal
- Part number: MS2536160
- Condition: Corroded
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN GEAR SELECTED UP, THEY FAILED TO RETRACT.  PILOT RETURNED TO TAKEOFF AIRFIELD FOR UNEVENTFUL LANDING.  SUBSEQUENT INSPECTION FOUND THE LG POWER CB POPPED & CORROSION ON THE CB TERMINALS.
